Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 369, Number 4
HTML articles powered by AMS MathViewer

Amenability of groupoids arising from partial semigroup actions and topological higher rank graphs
Jean N. Renault and Dana P. Williams PDF
Trans. Amer. Math. Soc. 369 (2017), 2255-2283
Linear sofic groups and algebras
Goulnara Arzhantseva and Liviu Păunescu PDF
Trans. Amer. Math. Soc. 369 (2017), 2285-2310
On quantitative unique continuation properties of fractional Schrödinger equations: Doubling, vanishing order and nodal domain estimates
Angkana Rüland PDF
Trans. Amer. Math. Soc. 369 (2017), 2311-2362
Standard parabolic subsets of highest weight modules
Apoorva Khare PDF
Trans. Amer. Math. Soc. 369 (2017), 2363-2394
Arithmetic of abelian varieties with constrained torsion
Christopher Rasmussen and Akio Tamagawa PDF
Trans. Amer. Math. Soc. 369 (2017), 2395-2424
Nakayama automorphism and applications
J.-F. Lü, X.-F. Mao and J. J. Zhang PDF
Trans. Amer. Math. Soc. 369 (2017), 2425-2460
Singly generated planar algebras of small dimension, Part III
Dietmar Bisch, Vaughan F. R. Jones and Zhengwei Liu PDF
Trans. Amer. Math. Soc. 369 (2017), 2461-2476
Every abelian group is the class group of a simple Dedekind domain
Daniel Smertnig PDF
Trans. Amer. Math. Soc. 369 (2017), 2477-2491
Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^p$ boundedness
Shaoming Guo PDF
Trans. Amer. Math. Soc. 369 (2017), 2493-2519
Derangements in subspace actions of finite classical groups
Jason Fulman and Robert Guralnick PDF
Trans. Amer. Math. Soc. 369 (2017), 2521-2572
Stability, uniqueness and recurrence of generalized traveling waves in time heterogeneous media of ignition type
Wenxian Shen and Zhongwei Shen PDF
Trans. Amer. Math. Soc. 369 (2017), 2573-2613
The generalized Mukai conjecture for symmetric varieties
Giuliano Gagliardi and Johannes Hofscheier PDF
Trans. Amer. Math. Soc. 369 (2017), 2615-2649
Rationality of homogeneous varieties
CheeWhye Chin and De-Qi Zhang PDF
Trans. Amer. Math. Soc. 369 (2017), 2651-2673
On noncommutative finite factorization domains
Jason P. Bell, Albert Heinle and Viktor Levandovskyy PDF
Trans. Amer. Math. Soc. 369 (2017), 2675-2695
Galois groups and cohomological functors
Ido Efrat and Ján Mináč PDF
Trans. Amer. Math. Soc. 369 (2017), 2697-2720
Abelian-by-central Galois groups of fields I: A formal description
Adam Topaz PDF
Trans. Amer. Math. Soc. 369 (2017), 2721-2745
A class of large global solutions for the wave-map equation
Elisabetta Chiodaroli and Joachim Krieger PDF
Trans. Amer. Math. Soc. 369 (2017), 2747-2773
Representations of quantum affine algebras of type $B_N$
Matheus Brito and Evgeny Mukhin PDF
Trans. Amer. Math. Soc. 369 (2017), 2775-2806
Angles in hyperbolic lattices: The pair correlation density
Morten S. Risager and Anders Södergren PDF
Trans. Amer. Math. Soc. 369 (2017), 2807-2841
A bilateral extension of the $q$-Selberg integral
Masahiko Ito and Peter J. Forrester PDF
Trans. Amer. Math. Soc. 369 (2017), 2843-2878
Central theorems for cohomologies of certain solvable groups
Hisashi Kasuya PDF
Trans. Amer. Math. Soc. 369 (2017), 2879-2896
Analysis of a Double Kruskal Theorem
Timothy Carlson PDF
Trans. Amer. Math. Soc. 369 (2017), 2897-2916
$C^1$ estimates for the Weil-Petersson metric
Georgios Daskalopoulos and Chikako Mese PDF
Trans. Amer. Math. Soc. 369 (2017), 2917-2950
The Gauss-Bonnet-Chern theorem: A probabilistic perspective
Liviu I. Nicolaescu and Nikhil Savale PDF
Trans. Amer. Math. Soc. 369 (2017), 2951-2986
Classification of real Bott manifolds and acyclic digraphs
Suyoung Choi, Mikiya Masuda and Sang-il Oum PDF
Trans. Amer. Math. Soc. 369 (2017), 2987-3011
Erratum to “Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space”
Piotr Bizoń and Patryk Mach PDF
Trans. Amer. Math. Soc. 369 (2017), 3013-3013
Erratum to “Standard parabolic subsets of highest weight modules”
Apoorva Khare PDF
Trans. Amer. Math. Soc. 369 (2017), 3015-3015